# SDR RAIA2018111060003

- Difficulty date: November 6, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 24 SHEER CLIP IS CRACKED AT STR 15 R/H....REMOVED & REPLACED SHEER CLIP AT STR 15 R/H.
